# SDR BAQA081535

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,439 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 82032680
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY STICKS PERIODICALLY AND LIGHT COMES ON AND OFF DURING FLIGHT.  SPEX FILE.  NO NUMBER GIVEN. REPLACED WITH SERVICEABLE UNIT.
